# SDR UIEA2019092705590

- Difficulty date: September 27, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,990 hours, 17,448 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "APU FAULT" ON START. SECOND START ATTEMPT UNSUCCESSFUL.( PERFORMED FIM TASK 49-11 FT 987, APU BITE PROCEDURE. "SEE MAIN MANUAL" ON BITE. INSPECTED APU, FOUND OIL TO BE LOW. EICAS APU OIL LEVEL CONFIRMED AT .50. SERVICED APU OIL IAW AMM 12-13-04. APU STARTS AND RUNS AS REQUIRED IAW AMM 49-11-00. OPS CHK GOOD. COULD NOT DUPLICATE DISCREPANCY. APU HRS @ 1735.4 )
